Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Drooling suddenly. Any problem ? Husband gets purple bumps on the thighs and arm which hurts. What is it ?

I will just be doing an activity when all the sudden I notice drool coming out of my mouth almost already hitting the floor? How did I not notice and what s going on with me? I was also wandering about these hard like purple bumps that my husband gets sometimes either on his thigh or Arm , if it pops it hurts him bad and bleeds and pushes, what is it? V
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns.

drooling due to excessive salivation by functional causes and pathological causes

-functional dyspepsia
-gastro intestinal diseases
-mouth ulcers

so kindly rule out the possible underlying causes.if it is once leave it alone spontaneous cure occurs.if it is repeated care must be needed

-the purple bumps of your husband may indicate ALLERGY to any irritant substances

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor